# SDR 05FDEA01917

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66118099
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01123   E & E BAY STA 460, RBL 6, WL 145 STR CLIP IS CRACKED.   REMOVED FABRICATED AND INSTALLED STRINGER CLIP BS 460 RBL 6 WL 145 PER SRM 51-20-1   AND SRM 51-30-2
